# SDR 08FDEA04545

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634786
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT BS 1130 FRAME UPPER CHORD HAS DOUBLE DRILLLED HOLE IB OF TIE DOWN FITTING AT S27L.  REMOVED AND INSTALLED FLOOR SUPPORT BRACKET, TIE DOWN BRACKET, FLOOR SUPPORT REF 51-30-2. REPAIRED DAMAGED FRAME REF SRM 51-40-3 FIG 1. TREATED AND PRIMED REF SRM 51-10-2 THIS IS CLASSIFIED AS A MAJOR REPAIR.
